# SDR 2007FA0000185

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: General aviation
- Aircraft: N6914U
- Make and model: Mooney M20D
- Aircraft serial: 246
- Engine: Lyc O360A1D
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: ESIO357424
- Condition: Loose
- Location: Magneto
- Part time: 31 hours
- Component: Magneto, Bendix
- Component part number: S4LN200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRONZE BUSHING VERY LOOSE IN DISTRIBUTOR BLOCK AND MAG WOULD NOT OPERATE CORRECTLY.  AN EMERGENCY LANDING WAS MADE.  (K)
